# SDR RAIA201406100001

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,076 hours, 24,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE CLEANED AND LUBE DOOR SEAL, OPS CHECK GOOD.
